# SDR CALA2013091600665

- Difficulty date: September 15, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N13227
- Make and model: Boeing 737824
- Aircraft serial: 28788
- Aircraft time: 46,725 hours, 16,939 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A940388
- Condition: Corroded
- Location: Bs 727i S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT BS 727I & S-25L.  REPLACED FRAME ANGLE IAW SRM 51-40-02 & DWG 146A9403.
